# SDR HALA2009121700589

- Difficulty date: December 17, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 29,634 hours, 5,681 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Indicator
- Condition: Inoperative
- Location: High Speed Warn
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON TAKEOFF V1 INOP (AMBER) ON ADI SPEEDTAPE, NO SPEEDS FOR VR OR V2.  INPUT V1 SPEED IAW FIM 34-63-22-1.   V1 OP CKS NORMAL.  OK FOR SERVICE.
